# SDR 2007FA0000464

- Difficulty date: April 30, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- Aircraft: N866MM
- Engine: Lyc O360*
- Propeller: Mcauly 1A200*
- System (JASC): 6100 · Propeller System
- Part: Bolt
- Condition: Short
- Location: Propeller
- Part time: 400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INSPECTING PROPELLER DURING ANNUAL, FOUND PROPELLER BOLTS 0.25 IN SHORT OF BACK SIDE OF FLANGE INSERTS.  ALL BOLT THREAD ENGAGEMENT WAS FORWARD OF INSERT BOSS.  AFT .2500 INC OF INSERT, MATERIAL BEHIND CRANK FLANGE, HAD NO THREAD ENGAGEMENT.  WRONG BOLTS INSTALLED, CORRECTED BY INSTALLING PROP BOLT KIT (PN 76EM8) WHICH PROVIDED (2) THREADS THROUGH INSERT WHEN TROQUED.  (K)
